# SDR SWAA2019082836382

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149A72187
- Condition: Cracked
- Location: Lt Wng - Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING ATTACH ANGLE BS 649 TO 663, LBL 31.83 FOUND CRACKED.  R & R THE ATTACH ANGLE IAW SRM.
